# SDR 08202005A

- Difficulty date: August 20, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 20,630 hours, 24,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL OF BURNING WIRES DURING START.  INSPECTED BOTH BATTERY COMPARTMENTS, INTERIOR LIGHTS FOR SHORTS, AC PACKS FOR OBVIOUS DAMAGE AND FORWARD ELECTRICAL COMPARTMENT FOR OBVIOUS DAMAGE OR EVIDENCE OF ELECTRICAL SPARKS.  THIS A/C HAS BEEN INSPECTED FOR THE PURPOSE OF A FERRY FLIGHT AND DETERMINED TO BE SAFE FOR FLIGHT FROM LGA TO ALB.  LEFT A/C PACK DMI'ED.
